On separating sets of words. II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 1, pp. 15-28
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2009_50_1_a2,
author = {Fla\v{s}ka, V\'aclav and Kepka, Tom\'a\v{s} and Kortelainen, Juha},
title = {On separating sets of words. {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--28},
year = {2009},
volume = {50},
number = {1},
mrnumber = {2569467},
zbl = {1189.68088},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a2/}
}
TY - JOUR AU - Flaška, Václav AU - Kepka, Tomáš AU - Kortelainen, Juha TI - On separating sets of words. II JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2009 SP - 15 EP - 28 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a2/ LA - en ID - AUCMP_2009_50_1_a2 ER -
Flaška, Václav; Kepka, Tomáš; Kortelainen, Juha. On separating sets of words. II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 50 (2009) no. 1, pp. 15-28. http://geodesic.mathdoc.fr/item/AUCMP_2009_50_1_a2/